# SDR C1HA200479005

- Difficulty date: September 16, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N679MG
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE THE LEFT MAIN LANDING GEAR UNSAFE LIGHT (RED) REMAINED ILLUMINATED.  COMPLIED WITH COM PROCEDURES AND LIGHT REMAINED ON DURING FLIGHT.  REMOVED AND REPLACED LT UPLOCK SENSOR IAW MM 32-61-81.  OPS CHECK GOOD.
